# SDR DALA2023100208062

- Difficulty date: September 28, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2991648) 610855-14 FUSELAGE / FS663 BULKHEAD / RH PICKLE FORK FITTING / REPLACEMENT DETAILS. ASSOCIATED AA 5300-01157 ADDED FOR AC 3936 ASSOCIATED ER/A 14-610855 ADDED FOR AC 3936.
